Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Left arm numbness. Tests show low potassium levels. Was smoking weed till recently. Cause for numbness?

A few days ago, i was on my computer just relaxing when my left arm started going numb, then i found it alittle odd for breathing regularly, and shortly after my lefs and right arm was fully numb, i went to the hospital and they only told me my potassium levels are low, i ate quite a few banana s and today i felt a sharp jab where my heart is, and now on it dosetn hurt alot but there is discomfort. I have stopped smoking weed but i had been quite a heavey user till recently. Whats wrong with me?
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

It seems that you had a simple case of heart burn, it is very easy to confuse with heart pain. Unless you start having the heart burns frequently and more intensely there is nothing to worry about.

I hope this answered your question.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor